# SDR ASAA2018022323692

- Difficulty date: February 23, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 28,210 hours, 8,246 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 8221604101
- Part serial: 40L4N0
- Condition: Faulted
- Location: Ee Bay
- Part time: 18,972 hours, 5,795 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLES WILL NOT STAY ON, AND WILL NOT ENGAGE. ACFT GROUNDED.   ACCOMPLISHED A/T BITE IAW FIM 22-31 TASK 801, CURRENT STATUS PAGE SHOWS MESSAGE 22-31541 FCC-A (J1A-J12).  IAW FIM 22-32 TASK 810,  REMOVED AND REPLACED FCC-A COMPUTER IAW AMM 22-11-33/401. FCC-A LRU REPLACEMENTS (DFCS/AT) TESTS PASSED WITHOUT FAULTS. A/T BITE CURRENT STATUS HAS NO FAULTS. A/T SERVO TESTED GOOD.
